Topological Methods in Nonlinear Analysis

Local mild solutions and impulsive mild solutions for semilinear Cauchy problems involving lower Scorza-Dragoni multifunctions

Tiziana Cardinali, Francesco Portigiani, and Paola Rubbioni

Full-text: Open access

Abstract

In this note we investigate in Banach spaces the existence of mild solutions for initial problems, also in presence of impulses, governed by semilinear differential inclusions where the non-linear part is a Scorza-Dragoni multifunction. All the results are obtained via a generalization of Artstein-Prikry selection theorem that we obtain in the first part of the paper.

Article information

Source
Topol. Methods Nonlinear Anal., Volume 32, Number 2 (2008), 247-259.

Dates
First available in Project Euclid: 13 May 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1463151166

Mathematical Reviews number (MathSciNet)
MR2494057

Zentralblatt MATH identifier
1193.34123

Citation

Cardinali, Tiziana; Portigiani, Francesco; Rubbioni, Paola. Local mild solutions and impulsive mild solutions for semilinear Cauchy problems involving lower Scorza-Dragoni multifunctions. Topol. Methods Nonlinear Anal. 32 (2008), no. 2, 247--259. https://projecteuclid.org/euclid.tmna/1463151166


Export citation

References

  • Z. Artstein and K. Prikry, Carathèodory selections and the Scorza Dragoni property , J. Math. Anal. Appl., 127 (1987), 540–547 \ref\key 2
  • M. Benchohra, J. Henderson and S. K. Ntouyas, Existence results for first order impulsive semilinear evolution inclusions , Electron. J. Qual. Theory Differential Equations, Paper No. 1 (2001), 12 p.. electronic only \ref\key 3
  • G. Bezzini and T. Cardinali, Local mild solutions for semilinear evolution differential inclusions with lower semicontinuous type multifunctions, P.U.M.A., 18 (2007), 1–17 \ref\key 4
  • T. Cardinali and S. Panfili, Global mild solutions for semilinear differential inclusions and applications to impulsive problems , to appear \ref\key 5
  • T. Cardinali and P. Rubbioni, On the existence of mild solutions of semilinear evolution differential inclusions , J. Math. Anal. Appl., 308 (2005), 620–635 \ref\key 6 ––––, Mild solutions for impulsive semilinear evolution differential inclusions , J.$\,$Appl. Funct. Anal., 1 (2006), 303–325 \ref\key 7 ––––, Impulsive semilinear differential inclusions: Topological structure of the solution set and solutions on non compact domains , Nonlinear Anal. (2008, 69 ), 73–84 \ref\key 8
  • A. Cellina, A selection theorem, Rend. Sem. Mat. Univ. Padova, 55 (1976), 143–149 \ref\key 9
  • B. R. Gelbaum and J. M. H. Olmsted, Controesempi in Analisi Matematica, Mursia, Milano (1979) \ref\key 10
  • L. Górniewicz, S. K. Ntouyas and D.O'Regan, Existence results for first and second order semilinear impulsive differential inclusions , Topol. Methods Nonlinear Anal., 26 (2005), 135–162 \ref\key 11
  • S. Hu and N. S. Papageorgiou, Handbook of Multivalued Analysis, vol. I: Theory, Kluwer Acad. Publ., Dordrecht–Boston–London (1997) \ref\key 12
  • M. Kamenskiĭ, V. Obukhovskiĭ and P. Zecca, Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces, de Gruyter Ser. Nonlinear Anal. Appl., 7 , Walter de Gruyter, Berlin–New York (2001) \ref\key 13
  • A. Kucia, On the existence of Carathèodory selectors , Russian summary, Bull. Polish Acad. Sci. Math., 32 (1984), 233–241 \ref\key 14
  • E. Michael, Continuous selections \romI, Ann. Math., 63(1956), 361–382 \ref\key 15
  • V. V. Obukhovskiĭ, Semilinear functional-differential inclusions in a Banach space and controlled parabolic systems , Soviet J. Automat. Inform. Sci., 24(1991), 71–79 \ref\key 16
  • N. S. Papageorgiou, On multivalued evolution equations and differential inclusions in Banach spaces , Comment. Math. Univ. St. Paul., 36(1987), 21–39